# SDR SIMA20190714003

- Difficulty date: July 14, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 36,566 hours, 32,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL EMERGENCY LIGHT BETWEEN ROW 7&8 INOP. C/A-DEFERRED EMERGENCY LIGHT STRIP IAW MEL 33-30. REMOVED AND REPLACED ROW 7 AND 8 EMERGENCY FLOOR PROXIMITY LIGHT IAW AMM 33-50-12. OPC GOOD. NO DEFECTS NOTED. MEL RESTORED.
